# SDR DXTA200400409

- Difficulty date: September 29, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 8,662 hours, 6,930 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Computer
- Part number: 429271
- Part serial: 214
- Condition: Faulty
- Location: Anti-Skid Sys
- Part time: 7,247 hours, 5,851 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

BOTH CAPTAIN'S BRAKES INTERMITTENTLY REQUIRE UNEVEN APPLICATION CAUSING PLANE TO SLOW/STOP UNEVENLY OR GRAB.  APPEARS LEFT BRAKE INTERMITTENTLY TRAVELS FURTHER BEFORE ENGAGING.  FOUND ANTISKID CONTROL SERVO OPENING AND PORTING FLUID DUE TO FAILED ANTISKID COMPUTER SENDING FAULTY OUTPUT SIGNAL.  REMOVED AND REPLACED ANTISKID CONTROL BOX, OPS CHECKED AND LEAK CHECKED GOOD, ALL WORK DONE IAW CESSNA 560 MM CHAPTER 32-42-00.
